Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 2, Pages 405-407
http://dx.doi.org/10.1155/S0161171297000537

On maps: continuous, closed, perfect, and with closed graph

Department of Mathematics, Punjabi University, Patiala 147002, India

Received 11 January 1994; Revised 29 September 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper gives relationships between continuous maps, closed maps, perfect maps, and maps with closed graph in certain classes of topological spaces.